# SDR MEX2003488

- Difficulty date: October 14, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N491SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49150
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Part number: 593806503
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER AIRCRAFT LANDED THRUST REVERSERS WERE EXTENDED BEFORE NOSE LANDING GEAR HAD BEEN CONTACT ON THE GROUND, SCRATCHING THE THRUST REVERSES LOWER DOORS OF BOTH ENGINES (LARGE: 12 INCH, WIDE 1.5 INCHES APPROX).  PERSONNEL WAS SENT TO REPAIR THE DAMAGES.  BOTH THRUST REVERSES LOWER DOORS WERE REPLACED IAW MM 78-30-04.  DURING OVERNIGHT SERVICE, THRUST REVERSERS MECHANISMS WERE CHECKED FOR CONDITION AND OPERATION IAW MM 78-30-00, ALL CORRECT.(K)
